Im taking Prozac 20mg once a day and have been for last 3.5 months.
Im struggling with the sleep disturbances, im not sleeping well, i wake feeling like i havent slept. But the worst is i have this reoccuring dream, which is very vivid. Its about an airpane thats going to crash, from the sky right above my house. it circles and circles and dips like a rollercoaster then crashes into the ground and me and my family have to run for cover from the flying burning debris. It sawful, and i wake up quite traumatised. I take the Prozac in the morning. I have also just got over a bad stomach bug, and now i feel like my head isnt quite right also. Its when i go out and walk around it feels like im light headed, its horrible too. Does anyone have any advise to offer please?
Last edited by Worrybucket; 11-06-2007 at 12:59 AM.
I took prozac for nearly two weeks doctor took me off the prozac as it was making my anxiety 10 times worse, couldn't sleep or hardly eat.
If you think the prozac not doing you any good I would speak to your doctor.
I have had light heads it usually because of tension and not eating to well so don't worry about it.
Also had heavy heads like you are carrying a brick around.
Definitely go and see your physician. Your lightheadedness sounds like tension or anxiety. I had strange dreams and other bizarre side effects for the first 3 weeks of SSRI medication but then everything settled down. I read you should give your medication at 2 months in order to evaluate it
As you have obviously given your medication longer, I'd say its time to perhaps look at changing medication. Its very common to have to try a few meds before you find the right one for you. I am no doctor so am only speaking from personal experience with antidepressants.
I heard SSRI's give you weird dreams. I have been on SSRI's for 6 years. Zoloft, Prozac and Celexa. I have had weird dreams with all of them. I would be upset when I woke up, but I would just blow it off because it was just a dream. I wouldn't worry about it.
I've also been having strange dreams for several months and I'm taking zoloft. I have different dreams every night but they always focus on the same general theme and I wake up not knowing where I am. It takes me about 10 seconds to get my bearings and realize that I'm in my bed in my home exactly where I should be. It sounds like dream disturbances might be fairly common, but if it's traumatizing you this much, I would definitely suggest getting in to see your doc as soon as possible.
Hey guys, i too started taking prozac 2 months ago,the first month, i had my xanax to take before going to bed.( i ran out,with no refils)I started having these really vivid dreams also,so real in fact i wasnt so sure some of the conversations hadnt actually happened!!!!! I chalked it up to me just being crazy!!Then came the night sweats,atleaset 10,and i would wake up freezing,so of course by this point, i thought i had some dreaded disease...
But, now i believe its just a side affect of the prozac.It seems to help with the anxiety and depression during the day, but the real adventure comes at night, i seem to dream about everyone ive ever known. Not to mention if i watch t.v. before going to bed, i even incorporate the actors into my dreams.
it was pretty scary at first,now its just pretty exciting. I have more of a life when im asleep.... Its freaky how real and organized these dreams are... Am i just losing my mind guys or what.When i go back to my dr.i will mention it to him. Any imput would greatly be appreciated!!!! THANKS
Oh my. So it is not just me having goofy dreams on Prozac? I am now on 40 mg daily. I started taking it about a year ago. I was no Zoloft before, but do not remember having so many odd dreams.
Some of them are strange, like I am on vacation, and nothing goes right, I am totally lost etc, etc.
I should start documenting them. I feel the Prozac is helping me, so I do not want to stop taking it, but I guess I never associated the dreams to the medication.
Im on wellbutrin and noticed I do have alot of weird or vivid dreams since starting it 2 months ago. Either they are all nice like I am vacationing somewhere different every night or they can get really bad like someone is trying to hurt me or someone, etc...
Vivid dreams are a side effect of the medication. When I first went on Prozac, my Dr. told me that I may experience "really vivid" dreams. You might wanna talk to your doctor and see what he/she says. Maybe you might need a different medication or maybe you just need some time for your body to adjust.